Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Re-Update Escapee

Posted by SLS on July 2, 2015, at 12:51:34

In reply to Re: Re-Update, posted by Escapee on July 2, 2015, at 9:39:00

> OK. Now I've been on 600mg lithium

Are you using lithium as a mood stabilizer, or, rather, as an augmenter to antidepressants?

> and have been slowly raising the quetiapine from 100-200mg. Today I hit that 200mg.

Even for depression, I think you need to reach 400 mg/day. I'm not sure, though.

> NOTHING YET!

I'm sorry to hear that.

> Anxiety has alsob increased. I'm very tempted to lower or stop the bupropion. At least give it a try.

That sounds reasonable. Anxiety, agitation, and anger are not infrequent side effects with Wellbutrin. I'm beginning to think that it should not be used very often when significant anxiety is present.

Have you tried any anticonvulants? Lamictal?

What about Abilify? It is especially helpful when added to Lamictal if bipolar depression is present. Otherwise, it might help in combination with antidepressants.

Regarding antipsychotics, I am not sold on Seroquel and Latuda for depression. I have seen good results with Saphris, though. Having said that, I cannot guarantee you that Seroquel and Latuda won't work - meaning that you probably should not exclude these drugs from consideration.

Good luck.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1076249
URL: http://www.dr-bob.org/babble/20150629/msgs/1080160.html